# SDR AALA202404163723

- Difficulty date: April 12, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 49,956 hours, 18,724 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Part number: UNKNOWN
- Condition: Faulted
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 3L DOOR DOES NOT INDICATE OPEN ON ECAM AND FLIGHT ATTENDANT PANEL WHEN OPENED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
